MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT311415
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
On (b)(6) 2010, this patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.On (b)(6) 2019, computed tomography revealed an endoleak of indeterminate origin.Images were evaluated on (b)(6) 2019, that revealed aneurysm enlargement and a type ii endoleak.
 
Event or Problem Description
On (b)(6) 2010, this patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.On (b)(6) 2019, computed tomography revealed an endoleak of indeterminate origin.Images were evaluated on june 12, 2019, that revealed aneurysm enlargement and a patent inferior mesenteric artery.
 
Additional Manufacturer Narrative
H10/11: additional manufacturer narrative/corrected data - b5: description of event - the imaging evaluation showed a patent ima, however, a type ii endoleak was not conclusively identified.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8769608
Report Number2017233-2019-00505
Device Sequence Number13962782
Product Code MIH
UDI-Device Identifier00733132610341
UDI-Public00733132610341
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Catalogue NumberPXT311415
Device Lot Number7332722
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;